Author of the publication

Please choose a person to relate this publication to

To differ between persons with the same name, the academic degree and the title of an important publication will be displayed. You can also use the button next to the name to display some publications already assigned to the person.

 

Other publications of authors with the same name

Akademik Ivan Aralica. J.P., Zagreb, (2020)General Euler-Ostrowski formulae and applications to quadratures., , and . Appl. Math. Comput., 177 (1): 92-98 (2006)New cyclic Jensen type bounds via weighted HH inequalities and Montgomery identity with application to information inequalities., , , and . J. Comput. Appl. Math., (2025)On some qualitative properties for solutions of a certain two-dimensional fractional differential systems., and . Comput. Math. Appl., 59 (3): 1294-1299 (2010)More precise estimates for the Jensen operator inequality obtained via the Lah-Ribarič inequality., , and . Appl. Math. Comput., (2014)n-convexity and weighted majorization with applications to f-divergences and Zipf-Mandelbrot law., , and . Period. Math. Hung., 90 (1): 57-77 (March 2025)On Zipf-Mandelbrot entropy., , and . J. Comput. Appl. Math., (2019)Ostrowski type inequalities for functions whose higher order derivatives have a single point of non-differentiability., , and . Appl. Math. Comput., (2014)Inequalities for differentiable mappings with application to special means and quadrature formulæ., and . Appl. Math. Lett., 13 (2): 51-55 (2000)Superadditivity of the Levinson functional and applications., , and . Period. Math. Hung., 71 (2): 166-178 (2015)